# SDR UIEA2021051701137

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 74,100 hours, 16,823 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Ufi
- Part number: 1032060005
- Part serial: 000024
- Condition: Faulted
- Location: Rt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR R FUEL PUMP INOP( TRANSFERRED TO MDDR 146974 IAW MEL 28-22-02A, CAT, C DUE 24MAY21.   LP 1465297: REMOVED AND REPLACED UFI PER AMM 28-31-90-404-001 AND 28-31-90-004-001. OPS CKS GOOD PER AMM 28-31-90-041. THIS CLEARS MDDR 146974. MCC NOTIFIED. PLACARDS REMOVED. )
